MathSciNet Relay Station
MathSciNet bibliographic data
MR1355723 (96m:35120) 35J85 (35B05 35J60)
Yang, Jian Fu Positive solutions of quasilinear elliptic obstacle problems with critical exponents. Nonlinear Anal. 25 (1995), no. 12, 1283–1306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement